# SDR SIMA20140912004

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 36,904 hours, 33,423 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 23086770
- Part serial: 2405
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG AGB PMA SHAFT RADIAL MOVEMENT OUT OF LIMITS SEE NRWC 622-DFW-02143.  R & R RT ENG AGB IAW AMM 72-61-01 & RR MM 72-63-10.  OPERATIONS & LEAK CHECKS GOOD.
